# SDR 2001F00269

- Difficulty date: August 19, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N200PT
- Make and model: Swrngn SA226TC
- Aircraft serial: TC211EEEE
- Engine: Garrtt TPE33110UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Diaphragm
- Part number: 1390136
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PILOT DID A PRECAUTIONARY RIGHT ENGINE SHUTDOWN BECAUSE THE ENGINE WAS NOT RESPONDING TO HIS INPUTS.  FOUND THE P3 DIAPHRAGM ON THE FUEL CONTROL UNIT WAS LEAKING.  (M)
